# SDR UALA2012032601887

- Difficulty date: March 24, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,931 hours, 22,187 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 77
- Condition: Inoperative
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER CANNOT TRAMSMIT ON LEFT HF WITH EITHER BOOM OR HAND MIC.  SWAPPED FIRST OBSERVER'S RADIO SELECT PANEL WITH THE FIRST OFFICERS PANEL. CHECKED L-HF RADIO ON THE FIRST OFFICER'S SIDE, OPS CHECKED NORMAL. CHECKED CAPTAINS LEFT HF AND RADIO WAS NORMAL.  BOTH LT AND RT HF WORKING NORMAL.
